# SDR 2004F00401

- Difficulty date: September 30, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N9417G
- Make and model: Cessna U206
- Aircraft serial: U20601617
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631377
- Part serial: EC12717
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CYLINDER HEAD SEPARATED FROM BARREL IN CRUISE .
